# SDR CALA2025123012536

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 70,028 hours, 30,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR96432A
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGENCY LIGHT INOPERATIVE,  SEAT 25 ABC.  R & R THE EMERGENCY LIGHT ASSY IAW AMM 33-51-19-000-002-A, & 33-51-19-400-002-A. OPS CHECKED GOOD.
